# SDR DXTA2008122008034

- Difficulty date: December 20, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 1,952 hours, 1,493 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISENGAGED 5 SECONDS AFTER SELECTING FLAPS TO 15 DEGREES.  AUTO PILOT FAIL AMBER LIGHT SHOWED ON PFD'S.  SEEMED LIKE AUTO PILOT TRIM COULD NOT KEEP UP.   LUBRICATED ELEVATOR TRIM ACTUATORS AND COMPLIED WITH A SATISFACTORY OPS CHECK OF THE ELEVATOR TRIM SYS AND AUTO PILOT SYS IAW MM 22-11-01 & 27-32-04.
